http://dx.doi.org/10.1006/jmaa.1995.1463

">
 

Title

Unsteady Flow Of Two Immiscible Conducting Fluids Between Two Permeable Beds

Authors

Authors

K. Vajravelu; P. V. Arunachalam;S. Sreenadh

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

BOUNDARY CONDITION; POROUS MATERIAL; MODEL; Mathematics, Applied; Mathematics

Abstract

Hydromagnetic unsteady flow of two immiscible conducting fluids between two permeable beds of different permeabilities is studied. Expressions for the interface velocity, velocity distributions in the porous regions, and mass how rate are obtained. These expressions are evaluated numerically for various values of the parameters. The numerical results obtained reveal many interesting behaviors. Furthermore, some deductions are carried out to compare the present results with those previously established. (C) 1995 Academic Press, Inc.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

196

Issue/Number

3

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

1105

Last Page

1116

WOS Identifier

WOS:A1995TM79600021

ISSN

0022-247X

Share

COinS